# SDR R61A201802060216

- Difficulty date: February 6, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON PAX CABIN FLOOR RT INBD SEAT TRACK UPPER SURFACE AT FR 84, MAINTENANCE PERFORMED CUTOUT AND INSTALLED DOUBLER REPAIR ON THE PAX CABIN FLOOR RT INBD SEAT TRACK UPPER SURFACE AT FR 84 IAW SRM 53-23-10. REF MATERIAL USED 7075-T6 .080 ON ISSUE TAG A92815, PO 1457917. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
